Alert archive / California / Wind Advisories in 2024
Wind Advisory 4, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Feb 17, 2024, 2:48 AM PST for 11 counties in California. It took effect at Feb 18, 2024, 10:00 AM PST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2024, 2:48 AM PST (10:48 UTC)
- In effect from
- Feb 18, 2024, 10:00 AM PST
- Expired
- Feb 20, 2024, 3:47 AM PST
- In force
- 42 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 46 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 00:00Z, 10.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
836 WWUS76 KMTR 171048 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 248 AM PST Sat Feb 17 2024 CAZ006-502>506-508>510-512>518-528>530-171900- /O.NEW.KMTR.WI.Y.0004.240218T1800Z-240220T1200Z/ San Francisco-Marin Coastal Range-Sonoma Coastal Range- North Bay Interior Mountains- Coastal North Bay...Including Point Reyes National Seashore- North Bay Interior Valleys-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- Santa Cruz Mountains-Santa Clara Valley...including San Jose- Eastern Santa Clara Hills-East Bay Hills- Southern Salinas Valley...Arroyo Seco...and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito and Interior Monterey County including Pinnacles National Park- Northern Salinas Valley...Hollister Valley...and Carmel Valley- Northern Monterey Bay-Southern Monterey Bay and Big Sur Coast- 248 AM PST Sat Feb 17 2024 ...WIND ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 AM PST TUESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Bay Area and Central Coast. * WHEN...From 10 AM Sunday to 4 AM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds will occur along the immediate coast and within the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/mtr
6 follow-up statements
515 WWUS76 KMTR 171823 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 1023 AM PST Sat Feb 17 2024 CAZ006-502>506-508>510-512>518-528>530-180600- /O.CON.KMTR.WI.Y.0004.240218T1800Z-240220T1200Z/ San Francisco-Marin Coastal Range-Sonoma Coastal Range- North Bay Interior Mountains- Coastal North Bay...Including Point Reyes National Seashore- North Bay Interior Valleys-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- Santa Cruz Mountains-Santa Clara Valley...including San Jose- Eastern Santa Clara Hills-East Bay Hills- Southern Salinas Valley...Arroyo Seco...and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito and Interior Monterey County including Pinnacles National Park- Northern Salinas Valley...Hollister Valley...and Carmel Valley- Northern Monterey Bay-Southern Monterey Bay and Big Sur Coast- 1023 AM PST Sat Feb 17 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 AM PST TUESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Bay Area and Central Coast. * WHEN...From 10 AM Sunday to 4 AM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds will occur along the immediate coast and within the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/mtr
634 WWUS76 KMTR 180540 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 940 PM PST Sat Feb 17 2024 CAZ006-502>506-508>510-512>518-528>530-181700- /O.CON.KMTR.WI.Y.0004.240218T1800Z-240220T1200Z/ San Francisco-Marin Coastal Range-Sonoma Coastal Range- North Bay Interior Mountains- Coastal North Bay...Including Point Reyes National Seashore- North Bay Interior Valleys-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- Santa Cruz Mountains-Santa Clara Valley...including San Jose- Eastern Santa Clara Hills-East Bay Hills- Southern Salinas Valley...Arroyo Seco...and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito and Interior Monterey County including Pinnacles National Park- Northern Salinas Valley...Hollister Valley...and Carmel Valley- Northern Monterey Bay-Southern Monterey Bay and Big Sur Coast- 940 PM PST Sat Feb 17 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 AM PST TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Bay Area and Central Coast. * WHEN...From 10 AM Sunday to 4 AM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds will occur along the immediate coast and within the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/mtr
865 WWUS76 KMTR 181634 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 834 AM PST Sun Feb 18 2024 CAZ006-502>506-508>510-512>518-528>530-190500- /O.CON.KMTR.WI.Y.0004.240218T1800Z-240220T1200Z/ San Francisco-Marin Coastal Range-Sonoma Coastal Range- North Bay Interior Mountains- Coastal North Bay...Including Point Reyes National Seashore- North Bay Interior Valleys-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- Santa Cruz Mountains-Santa Clara Valley...including San Jose- Eastern Santa Clara Hills-East Bay Hills- Southern Salinas Valley...Arroyo Seco...and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito and Interior Monterey County including Pinnacles National Park- Northern Salinas Valley...Hollister Valley...and Carmel Valley- Northern Monterey Bay-Southern Monterey Bay and Big Sur Coast- 834 AM PST Sun Feb 18 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Bay Area and Central Coast. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds will occur along the immediate coast and within the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/mtr
788 WWUS76 KMTR 190440 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 840 PM PST Sun Feb 18 2024 CAZ006-502>506-508>510-512>518-528>530-200500- /O.CON.KMTR.WI.Y.0004.000000T0000Z-240220T1200Z/ San Francisco-Marin Coastal Range-Sonoma Coastal Range- North Bay Interior Mountains- Coastal North Bay...Including Point Reyes National Seashore- North Bay Interior Valleys-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- Santa Cruz Mountains-Santa Clara Valley...including San Jose- Eastern Santa Clara Hills-East Bay Hills- Southern Salinas Valley...Arroyo Seco...and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito and Interior Monterey County including Pinnacles National Park- Northern Salinas Valley...Hollister Valley...and Carmel Valley- Northern Monterey Bay-Southern Monterey Bay and Big Sur Coast- 840 PM PST Sun Feb 18 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...South winds 15 to 30 mph with gusts up to 50 mph. * WHERE...Bay Area and Central Coast. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds will occur along the immediate coast and within the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/mtr
584 WWUS76 KMTR 200435 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 835 PM PST Mon Feb 19 2024 CAZ006-502>506-508>510-512>518-528>530-201200- /O.CON.KMTR.WI.Y.0004.000000T0000Z-240220T1200Z/ San Francisco-Marin Coastal Range-Sonoma Coastal Range- North Bay Interior Mountains- Coastal North Bay Including Point Reyes National Seashore- North Bay Interior Valleys-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- Santa Cruz Mountains-Santa Clara Valley Including San Jose- Eastern Santa Clara Hills-East Bay Hills- Southern Salinas Valley/Arroyo Seco and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito County And Interior Monterey County including Pinnacles National Park- Northern Salinas Valley/Hollister Valley and Carmel Valley- Northern Monterey Bay-Southern Monterey Bay and Big Sur Coast- Including the cities of San Francisco, Lagunitas-Forest Knolls, Woodacre, Angwin, Tamalpais-Homestead, Sausalito, Santa Rosa, South Santa Rosa, Napa, San Rafael, Petaluma, Novato, Rohnert Park, Oakland, Fremont, Hayward, Daly City, Berkeley, Pacifica, Concord, Antioch, Livermore, Walnut Creek, Pleasanton, Pittsburg, San Ramon, Scotts Valley, Boulder Creek, Day Valley, San Jose, Cordoza Ridge, Blackhawk, Greenfield, King City, Salinas, Santa Cruz, Watsonville, Live Oak, Seaside, Monterey, and Marina 835 PM PST Mon Feb 19 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...South winds 15 to 30 mph with gusts up to 50 mph. * WHERE...Bay Area and Central Coast. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The strongest winds will occur along the immediate coast and within the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
949 WWUS76 KMTR 201147 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 347 AM PST Tue Feb 20 2024 CAZ006-502>506-508>510-512>518-528>530-201300- /O.CAN.KMTR.WI.Y.0004.000000T0000Z-240220T1200Z/ San Francisco-Marin Coastal Range-Sonoma Coastal Range- North Bay Interior Mountains- Coastal North Bay...Including Point Reyes National Seashore- North Bay Interior Valleys-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- Santa Cruz Mountains-Santa Clara Valley...including San Jose- Eastern Santa Clara Hills-East Bay Hills- Southern Salinas Valley...Arroyo Seco...and Lake San Antonio- Santa Lucia Mountains and Los Padres National Forest- Mountains of San Benito and Interior Monterey County including Pinnacles National Park- Northern Salinas Valley...Hollister Valley...and Carmel Valley- Northern Monterey Bay-Southern Monterey Bay and Big Sur Coast- 347 AM PST Tue Feb 20 2024 ...WIND ADVISORY IS CANCELLED... Wind speeds have decreased. However locally gusty winds are possible in and near thunderstorms today. $$ For more information from the National Weather Service visit https://weather.gov/mtr
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Feb 17, 2:43 AM PST, 5 minutes earlier.
Area forecast discussion, Feb 17, 2:43 AM PST, 5 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
243 AM PST Sat Feb 17 2024
...New SYNOPSIS, SHORT TERM, LONG TERM...
.SYNOPSIS...
Issued at 107 AM PST Sat Feb 17 2024
Warm sector rain has reached the North Bay coast this morning and
will continue to push south through the morning. A second, more
impactful storm arrives Sunday afternoon, bringing periods heavy
rain and strong southerly winds through Monday.
&&
.SHORT TERM...
(Tonight through Saturday)
Issued at 1125 PM PST Fri Feb 16 2024
The radar is showing stratiform rain in the North Bay and
throughout the coastal waters. As expected, this rain looks to be
light to moderate in intensity with reflectivity at lowest
altitude mainly in the 20-30 dBZ range, indicating rain rates
less than 0.2" per hour. The Saturday rain forecast is mostly
unchanged with the North Bay expected to receive somewhere around
1" of rain, while the rest of the area stays closer to 1/2". The
coastal mountains are the exception, where orographic enhancement
should boost the totals into the 1-2" range. On the other hand,
inland valleys will be susceptible to the rain shadow effect, and
areas like San Jose may struggle to break 1/4". Southerly winds
will increase through the day as the cold front approaches. Gusts
are expected to reach near gale force along the coast in the
afternoon and evening. Rain and wind will taper off substantially
by midnight.
&&
.LONG TERM...
(Sunday through Friday)
Issued at 107 AM PST Sat Feb 17 2024
Synoptic Overview:
Sunday morning will start with a reprieve as a high pressure
ridge temporarily builds in from the south. This will cause the
wind and rain to abate. This break won't last long. By Sunday
afternoon a deep low pressure system currently north of Hawaii
will move into position off the coast of Northern California. This
is when things get interesting. This mature system will be north
of the jet stream on Sunday. When a storm becomes detached from
the jet stream, it comes with good news and bad news. The good
news is the system will lose its upper-level divergence, causing
the surface low to suffocate and the storm will begin to gradually
weaken. The bad news is that without jet support, the storm will
lose its steering flow and linger off the coast for a few days.
Rain:
As the low approaches the coast, it will pump tropical moisture
from the southwest. While rain is in the forecast from Sunday
through Wednesday, there are really 2 periods that will be the
most impactful. The first is the second half of Sunday as the
warm front moves through. Heavy rain, with a decent chance for
thunderstorms is expected through the evening and overnight hours.
This rain will be fairly continuous and it's possible that 1/2 of
the weekly rainfall comes down in this 12-hour span. The second
period is on Monday as the cold front moves through. While the
rain doesn't look as continuous, cooling upper levels will
destabilize the atmosphere creating another chance for
thunderstorms. This instability, combined with high wind shear,
has even caused some storm chasers to consider a trip to the
Sacramento Valley on Monday. When it's all said and done the total
rain from Sunday through Wednesday is expected to be 1-2" in the
rainshadowed valleys, 2-4" in the majority of the area, and 4-6"
in the coastal mountains.
Wind:
Remember that ridge I mentioned in the first paragraph? That will
come back to bite us. The gradient between the low pressure off
the coast and the high pressure ridge will generate strong to near
gale force southerly winds on Sunday afternoon. While the low
will gradually weaken into Monday, it will also drift closer to
the coast, meaning strong southerly winds will return Monday,
particularly as the front moves through. In fact, the biggest
change to the forecast has been increasing the expected winds on
Monday afternoon, which now look at least as strong as Sunday's
winds.
When will it end?
As the low weakens and moves off to the north, conditions will
gradually improve through Tuesday, though light rain will linger
through the day and may even extend into Wednesday morning. All
signs point to Thursday and Friday staying dry with mild
temperatures, light wind, and plenty of sunshine.
&&
.AVIATION...
(06Z TAFS)
Issued at 917 PM PST Fri Feb 16 2024
Currently VFR at all TAF sites. A progressive cold front will move
through the area in the early morning hours of Saturday, bringing
widespread rain, gusty southerly winds of 25-30 knots, and MVFR
ceilings and visibilities. Rain and wind begin to taper off towards
the end of the TAF period.
Vicinity of SFO...Currently VFR with light and variable winds. Winds
will become strong and gusty out of the south ahead and through the
cold frontal passage. Rain is expected to be light to moderate, with
an MVFR ceiling and visibility. Rain and wind will continue to
diminish into the morning hours of Sunday.
SFO Bridge Approach...Similar to SFO.
Monterey Bay Terminals...Currently VFR and calm at both terminals.
Winds will become southeasterly and strong ahead and through the
cold frontal passage. Ceilings and visibilities look to remain MVFR
through the cold frontal passage as precipitation will generally be
light.
&&
.MARINE...
(Tonight through next Wednesday)
Issued at 917 PM PST Fri Feb 16 2024
An approaching cold front is bringing rain showers and increasing
southerly winds across the northern waters tonight. As this front
approaches the coastline, strong southerly winds will progress
southward across the coastal waters through the early afternoon
Saturday. A large, long period westerly swell will also propagate
through the waters tomorrow and Sunday. The combination of gale
force gusts and building swell will result in hazardous conditions
for small and medium- sized vessels, with significant wave
heights of 14-17 feet expected. Additional rain and gusty winds
arrive along another system Sunday into early next week. Seas will
remain elevated through Tuesday before gradually abating below 12
feet on Wednesday.
&&
.BEACHES...
Issued at 118 AM PST Fri Feb 16 2024
A high surf advisory is in effect from 10 AM Saturday through 4 PM
Sunday.
Incoming large westerly swell will arrive later this morning and
cause large breaking waves of 18 to 22 feet along exposed, west-
facing beaches. Locally higher waves of 28 feet are possible along
some favored areas with steep beaches. In addition to the
westerly swell, strong southerly winds will enhance the energy in
the surf zone, creating dangerous conditions for surfers and
swimmers. Inexperienced swimmer should remain out of the water.
All beachgoers are strongly encouraged to respect the power of the
ocean and reminded to never turn their back to the water. Large
waves can sweep across the beach without warning, pulling people
into the sea from rocks, jetties, and beaches. These waves can
also move large objects such as logs, crushing anyone caught
underneath.
&&
.HYDROLOGY...
Issued at 118 AM PST Fri Feb 16 2024
A flood watch is in effect from 10 AM Sunday through 10 AM
Wednesday. Excessive runoff may result in flooding of rivers,
creeks, streams, and other low-lying and flood-prone locations.
Creeks and streams may rise out of their banks. Flooding may occur
in poor drainage and urban areas. While most main stem rivers are
forecast to remain below flood stage, minor flooding in urban
areas and along smaller creeks and streams is expected. A flood
watch means flooding is possible. Monitor the latest alerts for
possible flood warnings.
Soil moisture remains high from previous storms earlier this
month and will reach saturation this weekend. Once saturated,
additional rainfall will runoff resulting in moderate to rapid
rises on our creeks, streams, and rivers, as well as lead to
nuisance and/or minor flooding. Latest river forecasts from the
CNRFC depict an initial rise on area creeks, streams, and rivers
on Saturday and Saturday night with a larger rise on Monday and
Tuesday. The current ensemble guidance from the CNRFC indicates
the Russian River at Guerneville and the San Lorenzo River at Big
Trees have about a 20% chance of reaching flood stage in the next
5 days, while the Salinas River at Spreckels and Pajaro River at
Chittenden will be slower to crest and have about a 15% chance of
reaching flood stage in the next 10 days. Although most sites are
forecast to remain below flood stage, some locations may reach
monitor stage or minor flood stage.
USGS instrumentation throughout the San Francisco Bay Area
indicates that shallow soils on steep hillsides are approaching
saturation. This coupled with the forecasted precipitation means
shallow landslides are possible. Expect localized ponding of
water in low-lying or poorly drained areas, such as freeway
offramps.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory from 10 AM this morning to 4 PM PST Sunday
for CAZ006-505-509-529-530.
Flood Watch from Sunday morning through Wednesday morning for
CAZ006-502>506-508>510-512>518-528>530.
PZ...Small Craft Advisory from 9 AM this morning to 9 PM PST this
evening for SF Bay N of Bay Bridge.
Small Craft Advisory from 3 PM this afternoon to 9 AM PST Sunday
for Mry Bay.
Small Craft Advisory until 3 AM PST early this morning for Pt
Arena to Pt Reyes 0-10 nm.
Gale Warning until 9 PM PST this evening for Pt Arena to Pt
Reyes 0-10 nm.
Small Craft Advisory until 9 AM PST this morning for Pigeon Pt
to Pt Pinos 0-10 nm-Pt Pinos to Pt Piedras Blancas 0-10 nm-
Pt Reyes to Pigeon Pt 0-10 nm.
Gale Warning from 9 AM this morning to 9 PM PST this evening for
Pigeon Pt to Pt Pinos 0-10 nm-Pigeon Pt to Pt Pinos 10-60
NM-Pt Pinos to Pt Piedras Blancas 0-10 nm-Pt Reyes to
Pigeon Pt 0-10 nm.
Gale Warning until 3 PM PST this afternoon for Pt Arena to Pt
Reyes 10-60 NM.
Small Craft Advisory until 9 AM PST this morning for Pigeon Pt
to Pt Pinos 10-60 NM.
&&
SHORT TERM...Flynn
LONG TERM....Flynn
AVIATION...Sarment
MARINE...McCorkle
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 2:41 PM PST | Gale Warning | MTR | 48 hr |
Nearby
Wind Advisories in California, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.